# SDR USAA2010070891364

- Difficulty date: June 22, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,108 hours, 11,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2227
- Condition: Failed
- Location: Cabin
- Part time: 34,386 hours, 12,965 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EEL - DURING OPERATIONAL TEST OF EMERGENCY LIGHTS ON PTP WAS SHOWN THE MESSAGE "EPSU COMM EMER R" ON EPSU RT.  REPLACED EPSU RT SIDE E/E IAW A320 AMM 33-51-38.  OPS TEST GOOD IAW 33-51-00-710-001.
